SharePoint
Aide
IRSN, Institut de radioprotection et de sûreté nucléaire

Search our site :

ok

Contact us :

ok
En Fr

Enhancing Nuclear Safety


Research

Publications

Analysis of the Brezzi-pitkaranta stabilized Galerkin Scheme for creeping flows of Bingham fluids


Journal title : SIAM Journal on Numerical Analysis
Volume : 42
Issue : 3
Pagination : 1208-1225
Publication date : 01/07/2004

Document type > *Article de revue

Keywords >

Research Unit > IRSN/DPAM/SEMIC/LMPC

Authors > LATCHE Jean-Claude, VOLA Didier

Publication Date > 01/07/2004

Summary

In this paper we propose and analyze a finite element scheme for a class of variational nonlinear and nondifferentiable mixed inequalities including balance equations governing incompressible creeping flows of Bingham fluids. For numerical efficiency reasons, equal-order piecewise linear approximations are used for both velocity and pressure, and the numerical scheme is stabilized by a Brezzi-Pitkäranta perturbation term. We obtain error estimates of the same order as for stable discretizations, namely h1/2 for velocity and pressure solutions in \HtwoD and \Hun, respectively. A decomposition-coordination algorithm to solve the discrete nonlinear algebraic system is presented, together with its convergence properties. Finally, numerical tests are performed. The solution of the problem under consideration presents particular regularity properties that are shown to permit convergence order improvement to h |log(h)|1/2. This estimate is confirmed by numerical results.

Close

Send to a friend

The information you provide in this page are single use only and will not be saved.
* Required fields

Recipient's email:*  

Sign with your name:* 

Type your email address:*   

Add a message :

Do you want to receive a copy of this email?

Send

Cancel

Close

WP_IMPRIMER_TITLE

WP_IMPRIMER_MESSAGE

Back

Ok